# SDR AALA202011099017

- Difficulty date: October 20, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209700000
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 1.038 X 0.782 X 0.026 INCH CORRODED AREA ON FLOOR BEAM -Y160 AT FR 68 TO FR 70.  REPLACED FLOOR BEAM -Y160, REF SRM 51-42-11-801 AND DWG D53472800.
